# SDR USAA960254

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH BY .5 INCH CORRODED FLOOR BEAM BS 947 LBL 5 AND RBL 6, LBL 16.  INSTALLED T-CAP PER EA 40816.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
